Մաթեմատիկայի և մեխանիկայի ֆակուլտետ
Faculty of Mathematics and Mechanics
Training of specialists-mathematicians started in the YSU in 1924, in the physical - mathematical subsection of Social Science Department which became Physical-mathematical Department in 1993.:
>
Karen L. Avetisyan

Head of Chair | Chair of General Mathematics
Education
1983 - 1990: M.S. in Mathematics, Faculty of Mathematics, YSU
1990 - 1993: Post-Graduate Study, Faculty of Mathematics, YSU

Academic degree
Candidate of Sciences in Physics and Mathematics (Ph.D. in Mathematics),
"Classes of weighted integrable subharmonic functions on a disk and a half-plane", 1996, Faculty of Mathematics, Yerevan State University.
Doctor of Sciences in Physics and Mathematics, "Weighted spaces of harmonic and holomorphic functions", 2009, Faculty of Mathematics, Yerevan State University.

Professional experience
2014- present: Head of the Department of General Mathematics,Faculty of Mathematics and Mechanics, Yerevan State University
2000-2013: Associate Professor at the Higher Mathematics Department,Faculty of Physics, Yerevan State University
1996-2002: Scientific Researcher at the Institute of Mathematics, National Academy of Sciences of Armenia
1994-2000: Senior Lecturer at the Higher Mathematics Department, Faculty of Physics, Yerevan State University
1993-1994: Laboratory Assistant at the Higher Mathematics Department,Faculty of Physics, Yerevan State University

Academic courses
Mathematical Analysis, Function Theory of One Complex Variable, Special Courses on Harmonic Analysis and Potential Theory, Special Courses on Asymptotic Methods and Special Functions.

Scale of professional interests
Complex and Harmonic analysis, One and Several Complex Variables,
Function Spaces, Related Operators Theory.

Participation in grant projects
1996 - 2002: Grant from the Government of Armenia, Institute of Mathematics, National Academy of Sciences of Armenia,
2005 - 2007, 2008 - 2010: Theme grants from the Ministry of Science and Education of Armenia, YSU
2005, 2008, 2011: DAAD grants for research stay in Germany.

Languages
Armenian, Russian, English

avetkaren@ysu.am

Weighted spaces of functions harmonic in the unit ball (Միավոր գնդում ներդաշնակ ֆունկցիաների կշռային տարածությունները )
2017 | Article
ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2017, հ. 51, #1, էջ 3-7
|
K. Լ. Avetisyan , N. T. Gapoyan
On normal weighted Bergman type operators on mixed norm spaces
2016 | Thesis
Armenian Mathematical Union Annual Session 2016 Dedicated to the 110th anniversary of A. Shahinyan. 2016, p. 18
|
К. Аветисян , Н. Гапоян
Операторы типа Бергмана на пространствах со смешанной нормой в шаре из C^n
2016 | Article
Известия НАН Армении: Математика. 2016, 51. 5, стр. 3-12
|
О некоторых операторах типа Бергмана с нормальными весами в шаре из C^n
2016 | Article
Доклады НАН РА, 2016, 116, стр. 270-277
|
On harmonic conjugates in weighted Dirichlet spaces of quaternion-valued functions
2015 | Thesis
International Conference Harmonic Analysis and Approximations, VI, 2015-09-12, 17-18 pp.
|
Об операторе дробного интегродифференцирования в R^n
2015 | Article
Известия НАН Армении: Математика, Армениа, 2015, 50 (No. 5), 3-16 стр.
|
K. Avetisyan , Y. Tonoyan
On Bergman type projections over Besov and mixed norm spaces
2013 | Thesis
Second International Conference Mathematics in Armenia, Advances and Perspectives, 24 - 31 August 2013, Tsaghkadzor, Armenia, Dedicated to the 70th Anniversary of Foundation of Armenian National Academy of Sciences, Abstracts, Yerevan, 2013, p. 24
Sharp inclusions and lacunary series in mixed norm spaces on the polydisc
2013 | Article
Complex Variables and Elliptic Equations, 2013, vol.58, No. 2, pp.185–195
|
J. Morais, K. Avetisyan , K. Guerlebeck
On Riesz systems of harmonic conjugates in R3
2013 | Article
Math. Methods Appl. Sci., 2013, vol. 36, No. 12, pp. 1598–1614
|
K. Avetisyan , K. Guerlebeck, J. Morais
On 3D Riesz systems of harmonic conjugates
2012 | Article
9th Int. Conf. on Mathematical Problems in Engineering, Aerospace and Sciences: ICNPAA, Vienna, 2012, AIP Conference Proceedings, Vol. 1493, pp. 441-445
|
A note on mixed norm spaces of analytic functions
2012 | Article
Australian J. Math. Anal. Appl., 2012, vol.9, No.1, Article 16, pp. 1–6
|
K. Avetisyan , Y. Tonoyan
Continuous embeddings in harmonic mixed norm spaces on the unit ball in Rn
2012 | Article
Izvestiya NAN Armenii, Matematika, 2012, vol.47, No. 5, pp.3-20 [English translation: Journal of Contemporary Mathematical Analysis, 2012, vol.47,No. 5, pp.209-220]
|
Harmonic conjugates in weighted Hardy spaces of quaternion-valued functions
2011 | Thesis
9th Int. Conference on Clifford Algebras and their Applications, Weimar, Germany, 2011, July 15-20,Summaries, Bauhaus Univ. Weimar, 2011, p. 12
K. Avetisyan , Y. Tonoyan
Some extensions of the Hardy-Littlewood inequalities for harmonic functions
2011 | Thesis
Int. Conf. Harmonic Analysis and Approx., V, dedicated to 75th anniversary of academician N.Arakelian, 2011, Tsaghkadzor, Armenia, Abstracts, Yerevan, 2011, pp. 17-18
Lacunary series in mixed norm spaces in the disc
2010 | Article
Izvestiya NAN Armenii, Matematika,2010, vol. 45, No. 5, pp. 9-18 [English translation: Journal of Contemporary Mathematical Analysis, 2010, vol. 45, No. 5, pp. 258-265]
|
Quaternion-valued harmonic conjugates in weighted Hardy spaces
2010 | Article
Third Russian-Armenian workshop on mathematical physics, complex analysis and related topics, Tsaghkadzor, Armenia, 4-8 October, 2010, pp. 34-37
Lacunary series in mixed norm spaces of analytic functions
2009 | Thesis
Conf. dedicated to 90th anniversary of the foundadion of YSU, 2009, Abstracts, pp.15-16
K. Avetisyan , S. Stevic
Holomorphic functions on the mixed norm spaces on the polydisc (II)
2009 | Article
J. Comput. Analysis Appl., 2009, vol.11, No. 2, pp. 239-251
|
K. Avetisyan , S. Stevic
Extended Cesaro operators between different Hardy spaces
2009 | Article
Appl. Math. Comput., 2009, vol. 207, No. 2, pp. 346-350
|
K. Avetisyan , S. Stevic
The generalized Libera transform is bounded on the Besov mixed-norm, BMOA and VMOA spaces on the unit disc
2009 | Article
Appl. Math. Comput., 2009, vol. 213, No. 2, pp. 304-311
|
K. Avetisyan , K. Guerlebeck, W. Sproessig
Harmonic conjugates in weighted Bergman spaces of quaternion-valued functions
2009 | Article
Comput. Methods Func. Theory, 2009, vol. 9, No. 2, pp. 593-608
|
Weighted spaces of harmonic and holomorphic functions
2009 | Article
Dc.Sc. Thesis, Armenian J. Math. 2009, vol. 2,No. 4, 225 pp., ajm.asj-oa.am
|
Lacunary series in mixed norm spaces
2008 | Thesis
Int. Conf. Harmonic Analysis and Approximations,IV, dedicated to 80th anniversary of academician A. Talalian, 2008, Tsaghkadzor, Armenia, Abstracts, Yerevan, 2008, pp. 21-22
Weighted integrals and Bloch spaces of n-harmonic functions on the polydisc
2008 | Article
Potential Analysis, 2008, vol. 29, No.1, pp. 49-63
|
Lacunary series and sharp estimates in weighted spaces of holomorphic functions
2007 | Article
Izvestiya NAN Armenii, Matematika, 2007, vol. 42, No. 2,pp. 3-9 [English translation:Journal of Contemporary Mathematical Analysis, 2007, vol. 42, No. 2, pp. 69-73]
|
K.L. Avetisyan , R.F. Shamoyan
Hardy-Stein identities and Littlewood-Paley inequalities in polydisc
2007 | Article
Izvestiya NAN Armenii, Matematika, 2007, vol. 42, No. 3, pp. 3-13 [English translation: Journal of Contemporary Mathematical Analysis, 2007, vol. 42, No. 3, pp. 117-124]
|
K. Avetisyan , S. Stevic
Equivalent conditions for Bergman space and Littlewood-Paley type inequalities
2007 | Article
J. Comput. Analysis Appl., 2007, vol. 9, No. 1, pp. 15-28
Littlewood-Paley inequalities in uniformly convex and uniformly smooth Banach spaces
2007 | Article
J. Math. Anal. Appl., 2007, vol. 336, No. 1, pp.31-43
|
Hardy-Bloch type spaces and lacunary series on the polydisk
2007 | Article
Glasgow Math. J., 2007, vol. 49, No. 2, pp. 345-356
|
Asymptotic methods
2007 | Book
Yerevan State Univ. Publ., 2007, 120 pp
A characterization of Bergman spaces H(p)
2006 | Article
Academician Shahinian Centennial Conference, Abstracts, Yerevan, 2006, pp. 5-6
K.L. Avetisyan , R.F. Shamoyan
Some generalizations of Littlewood-Paley inequality in the polydisc
2006 | Article
Mat. Vesnik, 2006, vol. 58, No. 3-4, pp. 97-110
|
A maximal theorem for a weighted space on the unit ball of R(n)
2005 | Thesis
Int. Conf. Harmonic Analysis and Approximations, III, 2005, Tsaghkadzor, Armenia, Abstracts, Yerevan, 2005, pp. 10-11
Generalized problem of Littlewood
2005 | Article
[in Russian], Izv. Nat. Akad. Nauk Armenii, Matematika, 2005, vol. 40, No.3, pp. 3-15 [English translation: Journal of Contemporary Mathematical Analysis(Armenian Academy of Sciences) 2005, vol. 40,No. 3, pp.1-13]
Integral representations in general weighted Bergman spaces
2005 | Article
Complex Variables Theory Appl., 2005, vol. 50, No. 15, pp.1151-1161
|
A maximal function characterization of harmonic Bergman spaces
2004 | Article
Proc. ISAAC Conf. on Analysis, Yerevan, Armenia (2002), Gitutjun, 2004, pp. 211-217
Inequalities of Littlewood-Paley type for n-harmonic functions on the polydisk
2004 | Article
[in Russian], Mat. Zametki, 2004, vol. 75, No.4, pp. 483-492 [English translation: Mathematical Notes,2004, vol. 75, No. 3-4, pp. 453-461]
|
Continuous inclusions and Bergman type operators in n- harmonic mixed norm spaces on the polydisc
2004 | Article
J. Math. Anal. Appl., 2004, vol. 291, No. 2, pp. 727-740
|
Bergman type projection in the Besov spaces
2003 | Article
[in Russian],Izv. Nat. Akad. Nauk Armenii, Matematika, 2003, vol. 38, No. 6, pp. 5-16 [English translation in Journal of Contemporary Math. Analysis (Armenian Academy of Sciences) 2003, vol. 38, No. 6, pp. 8-18]
Bergman type operators in n-harmonic mixed norm spaces on the polydisc
2003 | Thesis
International Conference Mathematics in Armenia. Advances and Perspectives. Abstracts, Armenia, 2003,p.20
On fractional integro-differentiation in harmonic mixed norm classes on a half-space
2002 | Article
[in Russian], Dokl. Nat. Akad. Nauk Armenii, 2002, vol. 102, No. 1, pp. 5-10
A.M. Jerbashian, K.L. Avetisyan
On a general theory of classes of regular functions weighted area- integrable on a disk
2002 | Article
[in Russian], Dokl. Nat. Akad. Nauk Armenii, 2002, vol.102, No. 2, pp. 105-112
Littlewood-Paley type inequalities for R(n)
2001 | Article
[in Russian],Izv. Nat. Akad. Nauk Armenii, Matematika, 2001, vol. 36, No. 3, pp. 5-11 [English translation: Journal of Contemporary Math. Analysis(Armenian Academy of Sciences) 2001, vol. 36, No. 3, pp. 1-8]
On Littlewood-Paley type inequalities
2001 | Article
[in Russian], Dokl. Nat. Akad. Nauk Armenii, 2001, vol. 101, No. 1, pp. 20-23
Bounded projections on harmonic mixed norm spaces
2001 | Article
[in Russian], Dokl. Nat. Akad. Nauk Armenii, 2001, vol. 101, No. 3, pp. 211-215
Fractional integro-differentiation in harmonic mixed norm spaces on a half-space
2001 | Article
Comment. Math. Univ. Carolinae, 2001, vol. 42, No. 4, pp. 691-709
|
Fractional integration and integral representations in weighted classes of harmonic functions
2000 | Article
Analysis Mathematica, 2000, vol. 26, No. 3, pp. 161-174
On fractional integration and integral representations in classes of harmonic functions on the disk
1999 | Article
[in Russian], Dokl. Nat. Akad. Nauk Armenii, 1999, vol. 99, No. 4, pp.301-305
Some new integral representations in the classes H(p) of M.M. Djrbashian
1998 | Thesis
International Conference DMC-98, Abstracts, Yerevan, 1998, pp. 7-8
Green type potentials and representability of some weighted classes of subharmonic functions
1995 | Article
Theory of Functions and Applications, Collections of works dedicated to the memory of M.M. Djrbashian,Yerevan, Louys, 1995, pp. 11-16
Green type potentials and representability of some weighted classes of subharmonic functions
1995 | Article
[in Russian], Izv. Nat. Akad. Nauk Armenii, Matematika, 1995, vol. 30,No. 2, pp. 3-34 [English translation: Journal of Contemporary Mathematical Analysis(Armenian Academy of Sciences)1995, vol. 30, No. 2, pp. 1-28]
On representation of some classes of functions subharmonic in the unit disk and in the half-plane
1994 | Article
[in Russian], Izv. Nat. Akad. Nauk Armenii, Matematika, 1994, vol. 29, No. 1, pp. 3-15 [English translation: Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 1994, vol. 29, No. 1, pp. 1-12]